MathSciNet Relay Station
MathSciNet bibliographic data
MR413190 58F20
Selgrade, James F. Erratum to: "Isolated invariant sets for flows on vector bundles'' (Trans. Amer. Math. Soc. 203 (1975), 359–390). Trans. Amer. Math. Soc. 221 (1976), no. 1, 249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement